the entire day in bed (I was recently laid off after 34 yrs. on the job). My only concern is I went to the E.R. for a sprained ankle and my BP was 74/51. It alarmed the doctors and they did a work up on my heart and lungs. All okay. As the hours passed my BP went up but not to where it usually is 120/80. Has anyone experienced this? Thanks.
I find this very strange as I have been on abilify for a year now and have never experienced what you have.- I take 30mgs on a daily basis.-
I would recommend that you talk to your doctor about this , perhaps this medication is not the proper one for you, we all react in different ways to medications. Having said that , serious side effects of this medication are high blood pressure (hypertension),fast or uneven heart rates and irregular blood pressure.
Please discuss this further with your doctor.-
All the best and take care.-
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can you tell if you feel depressed for no reason or feel depressed because of a real life issue?
Posted 4 Jul 2011 • 2 answers
Posted 11 Sep 2011 • 3 answers
Posted 16 May 2013 • 2 answers
Nexium - I was anxious and depressed when I began taking a PPI - but I am so much worse now. I can't
Posted 9 Dec 2014 • 3 answers
Posted 22 Nov 2017 • 0 answers